# SDR ASAA2023041142810

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 28,129 hours, 8,832 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Part number: 3400840030
- Condition: Delaminated
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA T/C 78472000 #2 ENG INLET AND FAN BLADES-DETAILED INSPT FOUND #5 AT 5 O'CLOCK POS STRUT PANEL HAS 2 EACH DELAMINATED FASTENER INSERT, AFT UPPER END (M ALF. GROUNDED - YES. REPLACED #5 AT 5 O'CLOCK POS STRUT PANEL REF B737-900 AMM 72-23-07.
